MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 40; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 40; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.451
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that almost 1.5 years after the dental implant was placed in ada site 4 in the patient's mouth, the implant lost osseointegration in type iii bone.The clinician reported the patient's insufficient bone quality.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 40
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8960058
Report Number1222315-2019-07383
Device Sequence Number16743990
Product Code DZE
UDI-Device Identifier07898237567297
UDI-Public7898237567297
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/04/2019
Report Date (Section F) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Catalogue Number109.451
Device Lot Number72434
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/08/2019
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT
Patient Age69 YR